# SDR DL757030662

- Difficulty date: July 16, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 38,783 hours, 18,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 25671
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C FLOOR EPATH LIGHTS INOP, REPLACED BATTERY PACK.
